# SDR 2000ZZZX335

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503293
- Condition: Corroded
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION, FOUND THE FOLLOWING:  CORROSION ON FUSELAGE TOP AT STA 857 BETWEEN LONGERONS L1 AND L2 RIGHT.  REPAIRED CORROSION DAMAGE IAW FINE AIRLINES EA NR G5313-08:00, SEMAN EO NR 990098 AND BOEING MESSAGE SEU-LIM-99-00016H.
